The Hyperacusis Network Message Board
Sign up Latest Topics
 
 
 


Note: This topic is locked. No new replies will be accepted.


Reply
  Author   Comment  
kat73

Avatar / Picture

Registered:
Posts: 56
Reply with quote  #1 

Hello!

 

This morning started out with very, very noisy tinnitus. My ears reacting for some of the vehicles passes my house. Sometimes with reaktiv tinnitus for a few seconds and sometimes with pain or fluttering.

 

But not everytime a vehicle pass but sometimes...Strange.

 

Got my housedr to subscribe Stesolid 5 mg to me yesterday when i was in very bad shape. I took 2 this morning and all the symtoms is lightner up...Isnt that odd?!.

Well im glad it does but it´s not how i want to manage this problem by being addicted to Diazepam. Only want to clear that out, but right now going throuh all this i just find it relieving there is a medicne that can help me through, if only for a while.

 

She is (my dr) very restrictive when subscribe me these pills and i just get 25 pills at one time. I now need to take at least 2 for any results.

I´m already anxius how to put through when this 25 pills are running out.

Found an Am. site where you could order all kinds of medicins directly from the net....There is no way you could do that here in Sweden i believe...

 

The prizes are very high i´m afraid...But my question is...Are this serious actors, they, who sell this medicines on the net???. Anyone that know?

I´m afraid of not getting a new receipt from my dr next time, she is very worried that i will be using this drug to much.

 

And i can understand her, i dont really want to deal with this in this way. But i have noticed that the Diazepam calms this muscles spasm etc down and its even manage to lower my T sometimes...So it feels like the sideeffects doesn´t compare of the good impact this medicin has on me and my ears...

 

Kat.


__________________
I´m 32 y old turning 33 this summer.Mother of twins, Nikki-Lee & Norton they´re 4,5 y old.
I suffer from severe tinnitus and hyperacusis since July 2002 after an rockconcert.
In october 2005 i got an otitis in both ears & more trouble came after this. I get no answers from the ENT doctors so i had too search the web for my own diagnose.
I believe that i also have the Tensor tympani Syndrome, myoclonus & Eustachian Tube Dysf.
0
kat73

Avatar / Picture

Registered:
Posts: 56
Reply with quote  #2 

Hi!

I am totally cold in my stomach and fulll of anxiety now...I didn´t know that Diazepam could make the T worse...I havent noticed that...except for the new roaring sound that appears sometimes but there was a reaction from musclespasm in tts i thought...I always checks the side-effects carefully before i take any meds. And Stesolid its not on the list of meds that can give those side-effects u mention.

 

And the Diazepam (Stesolid) i use rather frequente has only helped me manage through my panicattacks and i think it has even lower both my tinnitus and hyperaccusuis many times...

 

You really scared me...Where did u get the information that it will make T and H worse...

Im in panic now and really scared...I really dont want this to get any worse...i have used them for about 6 month. Not everyday but on a regularly basis...

What shall i do now?? Just stop taking them and then it will be fine or is the damage already done, have i hurt my ears now...? Forever??

 

I already have a really hard time and the Diazepam is the only thing that helped me struggle with all my eardisorders and manage taking care of my kids.

 

Your post really get to me in a bad way...Im in totally panic situation, what shall i do...the med that helped me could maybe make more damage...I cant live like this...theres just not anything good with this life...Only anxiety and distress...

 

//Kat.


__________________
I´m 32 y old turning 33 this summer.Mother of twins, Nikki-Lee & Norton they´re 4,5 y old.
I suffer from severe tinnitus and hyperacusis since July 2002 after an rockconcert.
In october 2005 i got an otitis in both ears & more trouble came after this. I get no answers from the ENT doctors so i had too search the web for my own diagnose.
I believe that i also have the Tensor tympani Syndrome, myoclonus & Eustachian Tube Dysf.
0
Henk

Registered:
Posts: 86
Reply with quote  #3 

Hi Kat,

 

Just googled on: diazepam tinnitus increase

 

Here it's listed as a cause:

http://www.lhh.org/otology/ototoxic.htm

 

Here it's listed as a 'cause', but after a withdrawal:

http://www.inchem.org/documents/pims/pharm/pim181.htm

 

And there's more to read.

 

Regards,

Henk

 

0
kadida1

Avatar / Picture

Registered:
Posts: 24
Reply with quote  #4 

Hi Kat,

I took diazepam last year. It did not make my tinnitus any louder or softer. But it did make so I was'nt crying all the time. I am currently taking xanax xr .5 mg once in the morning and once at night. My advice is to take what ever helps. If I did not take these pills I would get no sleep which in turns makes everything worse.

 

Kadida1


__________________
Teresea
0
kat73

Avatar / Picture

Registered:
Posts: 56
Reply with quote  #5 

Thanks Kadida1!

A very good friend of mine has contacted a dr at the "Food and drug administration" in Sweden.

She had ever heard anything like that. Yes the symptoms can be worse whatever meds u taking and then stopped taking it. She told him that i should stay on the precripted dose as long as it help me on the way.

 

But just for me too calm down she promised to search in all the international databasis to see if there are risks for these sideeffects. Hopefully i get answers later today. I keep u informed.

 

Im really a mess now...I had a very good earday as it started out this morning...Now its really a very bad earday...My neck is so´tensed by the stress and thats making both H and T increase...

 

Thanks again!

 

Hugs for u.

 

//Kat.


__________________
I´m 32 y old turning 33 this summer.Mother of twins, Nikki-Lee & Norton they´re 4,5 y old.
I suffer from severe tinnitus and hyperacusis since July 2002 after an rockconcert.
In october 2005 i got an otitis in both ears & more trouble came after this. I get no answers from the ENT doctors so i had too search the web for my own diagnose.
I believe that i also have the Tensor tympani Syndrome, myoclonus & Eustachian Tube Dysf.
0
Previous Topic | Next Topic
Print
Reply

Quick Navigation:

Easily create a Forum Website with Website Toolbox.



This message board is for informational purposes only. It is not intended to substitute for any medical advice. MANDATORY BOARD ETIQUETTE: 1. No personal attacks. 2. No profanity or use of inappropriate usernames. 3. No self solicitation of goods or services. 4 No discriminatory remarks based on race, gender, or religion. 5. Prohibitive postings include the following: discussing or suggesting the intent to end one's life, moderating or actions made by the moderators, and/or revealing personal information (full names, address, phone number). Rule infraction may result in either a warning or ban, depending on the severity. Kindness matters.